# SDR GLBA97062

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166GL
- Make and model: Beech 1900C
- Aircraft serial: UC166
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Power Section
- Condition: Rubbing
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU - LEFT POWER SECTION RUBBING.  MAINTENANCE REPLACED LEFT ENGINE POWER SECTION.  (M)
